# SDR A6WA9900064

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED RIL HC571H9033 LT CENTER TANK RIB 0 JO-BOLTS.  C/W RIL HC571H9033 TO LEFT CENTER TANK RIB 0 JO-BOLT REPLACEMENT.  (X)
